Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gLx

Veteran Member
  • Total Reviews

    0
  • Content Count

    397
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About gLx

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

3074 profile views
  1. So I just finished taking day 13 pills. Wasn't sure how close I would post together... daily, weekly etc. I figure just whenever something happens. The sides of my mouth and that area have subsided some! Wooo. Its starting to go to the sides of my cheeks and beside my eyes(about an inch to the right or left and I've got a red spot(feels like a beast) coming up on my forehead grrr..) it does look a little better as of now tho! I was worried.. last night I was in the pool for a longgg time and I f
  2. Day 11: Ugh well... I was really hoping I would not have a bad IB since I was on tazorac for several months... am I really that lucky tho? Nope. Not at all. My acne hasn't been this bad since the first time I start using accutane. I have a breakout basically in the same areas as day 6 just more of them and now some directly across from my eyebrows and some cheek spots too. Even a few on my nose! I find myself looking in the mirror more frequently see how my face looks seeing if there's a new
  3. Hey everyone.. welllll here I am again! I'm about to start my second course of accutane within 5 years. Not a very happy time for me to say the least. I know that after my course is done and if I am strong enough to make it thru again, that my skin will look fabulous yet again! After my first course(which you can still see in my profile or under my name) I was clear for a very long time, several years actually! I started breaking out around a year ago(I believe to due stress and the living stand
  4. Hi Lexie, I know you are eager to start... I am sad to say I haven't been on this site in a long time(well sad because I'm back) anyway... Accutane is a long process but it is totally worth it!!! I was on it several years ago for 6-7 months and after my course... wow my face was amazing!!! I didn't get another spot for about 6 months.. even then for about another year or two they were tiny! It's hard but the end is well worth it!
  5. About.. 2 1/2 months in? Still about the same as a couple weeks ago... my color is better around my forehead and cheeks. i still get some zits around my jawline and the biggest problem area is STILLLLLL around the sides of my mouth and under my nose. Dryness, little whiteheads, kind of hurts sometimes! It just will not clear up around there!
  6. well it's been almost 2 months I believe... Still no big results. still getting smaller bumps and red type marks. It's especially bad around the outside of my lips and underneath my nose! goodness! so dry and red/flaky there too! my skin has a shine too it sometimes, my forehead looks good, but the rest of my face looks red n has marks or the smaller type bumps around my mouth... Not sure when this is going to start working (((
  7. Started back to work today had to deal with several whiteheads and some old redmarks booo. The several big spots I had turned into several whiteheads. Skin looks awful now! Grrrr hopefully I will start seeing more improvement soon. this is about a month and a week or two into the course of Tazorac w/ doxy
  8. Ugh.. yep. Those big red spots that I spoke of a few days ago are not going away! One has turned into a bigg whitehead and I have a few new spots forming on my right side as well. That right side is giving me problems! I'm trying not to sleep on it as much. I'm getting a few new spots on my chin area under my lower lip too. I had a couple spots on my left side pop up but are already starting to go away thankfully.. but my right side is a mess, and those whiteheads... I forgot how hard it was not
  9. Ah it's been almost.. a month now? My skin was doing good(for about a week and a half) nearly clear, color better... now for the past week I have been breaking out!!! Forgot how much this sucks! Hopefully it will start improving soon. I've got a couple spots now I can tell will be big whiteheads when they finally surface and a few spots that have came and gone and are still marks tho. Hopefully will start getting better sooner than later!
  10. Gems, it looks like it is getting better!!!! hang in there a little longer. Unlovely your skin looks great! congrats
  11. Thanks! I am determined to stick it out with Taz. I know the peeling is a good sign! I am only seeing minimal redness with it too. Most of the spots are minor. My skin has scars from previous acne still, but I hate getting any new spots because of how good my skin looked post-tane.... I agree with the antibiotic aspect of it. I figured I built a tolerance already . . . . . and I saw no peeling or redness from Ziana.... I felt like it didn't work at all!
  12. My accutane experience was horrible for about 7 months.. then all of a sudden I had 0 spots and my skin looked amazing! It was the best thing I ever did.. With my job I would hate to experience a massive IB from it. My joints are still a little odd from taking it.. even after a few years. I had nosebleeds, sore joints, tons of dryness and redness but in the end it was amazing. :/ If this doesnt clear my skin after the 4 or 5 months w/e it is then I'm gonna beg to go back on it. Your boyfriend pr
  13. I've been on doryx once before and I am honestly not sure if it works because I've been on a topical with it. I think maybe some redness or puffyness is associated with it but I'm not sure... I really don't feel weird with it. I would rather be on it than off of it tho w/ Taz just to be safe and hopefully speed things up.
  14. Ah I know it's hard not to pick. . . . :/ I'm sorry your brother said something. He's probably too young to understand. The real reason I started going to the derm again is because my girlfriend mentioned something about my skin just keep thinking about how good your skin will look at the end of your course!
  15. Almost 2 weeks in.. my skin tone is a little better already, a few less spots and a few newer ones popping up. So far I'm surprised with how little of an IB I've had. Hopefully this medicine isn't messing with me!
×